# SDR DALA2023010600103

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 73,958 hours, 28,009 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, J
- Precautionary procedure: A

## Discrepancy

MISC/DE - DUE TO LOSS OF THE RIGHT HYDRAULIC QTY AND PRESSURE.   LEAK LOCATED IN THE PYLON FROM A RETURN LINE TO THE FILTER MODULE. REPLACED PACKING TO RETURN LINE AND THE LEAK STOPPED. REPLACED ALL FILTERS FOR THE RIGHT SYSTEM TO SATISFY ODI REQUIREMENTS.
